Extremum Problem for the Wiener–Hopf Equation

Authors

  • Yu. I. Cherskii

Abstract

The extremum problem for the Wiener–Hopf equation obtained by replacing the condition u(x) = 0, x < 0, by the condition of the minimum of the quadratic functional of the function u(x)exp(−x), −∞ < x < ∞, is solved in closed form.

Published

25.08.2000

Issue

Section

Short communications

How to Cite

Cherskii, Yu. I. “Extremum Problem for the Wiener–Hopf Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 8, Aug. 2000, pp. 1144-7, https://umj.imath.kiev.ua/index.php/umj/article/view/4520.